Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 22, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at May 24, 2012, 4:43 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2012, 4:43 PM EDT (20:43 UTC)
- Expired
- May 24, 2012, 10:06 PM EDT
- In force
- 5 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
158 WHUS72 KMFL 242043 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 443 PM EDT THU MAY 24 2012 AMZ650-651-670-671-250400- /O.CAN.KMFL.GL.W.0003.000000T0000Z-120525T0400Z/ /O.NEW.KMFL.SC.Y.0022.120524T2043Z-120525T0400Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 443 PM EDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS WILL DIMINISH TO 15 TO 20 KNOTS AND BECOME SOUTHWEST. SEAS OF 5 TO 7 FEET, HIGHEST IN THE GULF STREAM. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-242145- /O.CAN.KMFL.GL.W.0003.000000T0000Z-120525T0400Z/ BISCAYNE BAY- 443 PM EDT THU MAY 24 2012 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE WARNING. WINDS HAVE SUBSIDED WELL BELOW GALE FORCE. THEREFORE, THE GALE WARNING HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
670 WHUS72 KMFL 250206 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1006 PM EDT THU MAY 24 2012 AMZ650-651-670-671-250315- /O.CAN.KMFL.SC.Y.0022.000000T0000Z-120525T0400Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1006 PM EDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED SUBSTANTIALLY ACROSS THE ATLANTIC WATERS AND NOW ARE PREVAILING AT ONLY 5 TO 10 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at May 24, 4:15 PM EDT, 28 minutes earlier.
Area forecast discussion, May 24, 4:15 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 415 PM EDT THU MAY 24 2012 .DISCUSSION...A BROAD AREA OF LOW PRESSURE DEVELOPED JUST OFF MAINLAND SOUTH FLORIDA EARLIER TODAY. THE HEAVIEST RAINFALL OCCURRED OVER BISCAYNE BAY AND THE ATLANTIC WATERS, ALTHOUGH SOME LOCALLY HEAVY RAINS ALSO AFFECTED PORTIONS OF THE MIAMI-FORT LAUDERDALE METRO AREA. MINOR STREET FLOODING WAS REPORTED, BUT NO MAJOR FLOOD REPORTS WERE RECEIVED. GALE TO EVEN STORM FORCE WIND GUSTS WERE OBSERVED AT A FEW LOCATIONS ALONG COASTAL MIAMI DADE AND BROWARD COUNTIES. WHILE THE STRONGEST WINDS HAVE LIKELY PUSHED JUST EAST OF OUR ATLANTIC WATERS, SOME GALE FORCE GUSTS MAY STILL OCCUR, ESPECIALLY OVER THE NEXT FEW HOURS. MOST OF GUIDANCE MOVES THIS LOW PRESSURE SYSTEM TO THE NORTHEAST AND NEAR GRAND BAHAMA ISLAND TONIGHT. THE GREATEST MOISTURE AND DYNAMICS WILL CONTINUE TO BE ON THE NORTHERN AND EASTERN PORTIONS OF THIS DEVELOPING LOW CENTER WITH THE HEAVIEST RAINFALL REMAINING OVER THE ATLANTIC AND BAHAMAS. SUBSIDENCE WILL LIMIT CONVECTIVE ACTIVITY, BUT EASTERLY FLOW AND HIGH PRECIPITABLE WATERS WILL RESULT IN AT LEAST A FEW SHOWERS TONIGHT. THE LOW PRESSURE SYSTEM WILL CONTINUE PUSHING NORTHEAST AND COME TO A POSITION OFF THE CAROLINA COAST BY LATE FRIDAY, PERHAPS SLOWLY STRENGTHENING ALONG ITS PATH AS UPPER LEVEL CONDITIONS BECOME MORE FAVORABLE FOR DEVELOPMENT. AS A DIFFUSE EAST COAST SEA BREEZE ATTEMPTS TO MOVE INLAND AND THE WEST COAST SEA BREEZE ALSO DEVELOPS, SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND PERSIST THROUGH EARLY EVENING. AS HIGH PRESSURE BUILDS OFF THE NORTHEAST U.S. COAST, THE LOW PRESSURE AREA WILL LIKELY RETROGRADE TO THE WEST OR SOUTHWEST. THIS WILL BRING SOME DEEPER MOISTURE BACK INTO THE AREA SUNDAY INTO MONDAY, ALTHOUGH THE BEST DYNAMICS ARE PROGGED TO REMAIN TO OUR NORTHEAST. FOR NOW, WE WILL BUMP POPS UP TO 40 PERCENT SUNDAY. THE GFS AND ECMWF GENERALLY SHOW THE LOW PRESSURE SYSTEM WEAKENING AND SHIFTING INTO THE EXTREME NORTHEAST GULF OF MEXICO OR FLORIDA PANHANDLE BY LATE MONDAY. WITH CONSIDERABLE MOISTURE REMAINING OVER THE AREA, AT LEAST CHANCE POPS ARE WARRANTED MONDAY THROUGH WEDNESDAY. && .AVIATION...18Z ISSUANCE...THE MAJORITY OF THE HEAVY RAIN THAT FELL ACROSS THE EAST COAST TERMINALS HAS PUSHED OFFSHORE. LEFT THE VCTS IN THE TAFS AS ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE ESPECIALLY ACROSS INTERIOR SECTIONS. WINDS ACROSS THE EAST COAST TERMINALS WILL REMAIN OUT OF THE EAST SOUTHEAST AT NEAR 15 KNOTS GUSTING TO 25 KNOTS. THE WINDS AT 2000 FEET WILL BE FROM 050 AT 45 KNOTS FOR KMIA...KOPF...AND KFLL THROUGH 00Z TONIGHT. AS LOW PRESSURE PULLS AWAY WINDS WILL START TO SHIFT AROUND TO THE WEST NORTHWEST THROUGH THE OVERNIGHT HOURS AND INTO FRIDAY MORNING. DRIER AIR WILL MOVE INTO THE REGION DURING THE DAY ON FRIDAY WITH A SLIGHT CHANCE OF SHOWERS MAINLY ACROSS INTERIOR AND WESTERN SECTIONS. && .MARINE...GALE FORCE GUSTS ARE STILL POSSIBLE OVER THE ATLANTIC WATERS, MAINLY THIS EVENING, AS LOW PRESSURE MOVES NORTHEAST TOWARDS THE BAHAMAS. WINDS AND SEAS WILL SUBSIDE LATE TONIGHT INTO FRIDAY. WINDS MAY THEN AGAIN INCREASE LATE IN THE WEEKEND AND EARLY NEXT WEEK. && .FIRE WEATHER...NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE CRITICAL THRESHOLDS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 87 76 87 / 30 30 20 30 FORT LAUDERDALE 76 88 78 87 / 30 30 20 30 MIAMI 75 89 77 88 / 20 30 20 30 NAPLES 74 90 74 91 / 20 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM. GM...NONE. && DISCUSSION/MARINE/FIRE...14/MJB AVIATION/RADAR...55/CWC
Hazardous weather outlook, May 24, 4:30 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 430 PM EDT THU MAY 24 2012 AMZ610-630-FLZ063-066>075-168-172>174-251200- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 430 PM EDT THU MAY 24 2012 ...A FEW STRONG STORMS POSSIBLE INTERIOR AND WEST COAST METRO AREAS THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS INTERIOR AND WEST COST METRO AREAS LATE THIS AFTERNOON INTO EARLY EVENING. A FEW STRONG STORMS ARE POSSIBLE ACROSS THE INTERIOR AND GULF COAST WITH STRONG GUSTY WINDS, HEAVY DOWNPOURS, AND OCCASIONAL TO FREQUENT LIGHTNING STRIKES. WIND: WIND GUSTS OF UP TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS. THERE COULD ALSO BE WIND GUSTS UP TO 40 MPH OVER THE OFFSHORE ATLANTIC WATERS LATE THIS AFTERNOON...AS THE LOW PRESSURE MOVES THROUGH THE ATLANTIC WATERS. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG ALL LOCAL ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH THE MAIN RISK BEING LIGHTNING STRIKES, GUSTY WINDS, AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER THE WESTERN AND INTERIOR AREAS OF SOUTH FLORIDA ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, May 24, 11:29 AM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1129 AM EDT THU MAY 24 2012
FLZ073-074-173-241615-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1129 AM EDT THU MAY 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL METRO MIAMI-DADE COUNTY
* UNTIL 1215 PM EDT
* AT 1123 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
EAST OF PINECREST TO PRINCETON...AND MOVING NORTHWEST AT 5 MPH.
* THE LINE OF STORMS WILL AFFECT...
KEY BISCAYNE...
PRINCETON...
CUTLER BAY...
NARANJA...
CUTLER RIDGE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
ALSO...THIS LINE OF STORMS ARE DEVELOPING IN AN ENVIRONMENT
FAVORABLE FOR FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2567 8016 2568 8018 2572 8017 2574 8017
2574 8020 2572 8024 2564 8026 2561 8030
2557 8030 2553 8031 2553 8032 2546 8033
2549 8056 2576 8045 2576 8019 2574 8016
TIME...MOT...LOC 1528Z 154DEG 4KT 2566 8023 2550 8037
CWCLocal storm report, May 24, 12:35 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1235 PM EDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND GST 3 SW KEY BISCAYNE 25.66N 80.19W
05/24/2012 M44.00 MPH AMZ630 FL MESONET
BISCAYNE BAY LIGHT, SITE XKBS, RECORDED A WIND GUST TO 38
KNOTS...OR 44 MPH.
1200 PM MARINE TSTM WIND 4 ESE CORAL GABLES 25.71N 80.21W
05/24/2012 M41.00 MPH AMZ630 FL MESONET
DINNER KEY LIGHT RECORDED A WIND GUST OF 36 KNOTS...OR 41
MPH.
1200 PM TSTM WND GST N KEY BISCAYNE 25.69N 80.16W
05/24/2012 M53.00 MPH MIAMI-DADE FL MESONET
KEY BISCAYNE PARK, SITE KYBSC, RECORDED A WIND GUST TO 53
MPH.
1202 PM TSTM WND GST 1 NNW KEY BISCAYNE 25.70N 80.17W
05/24/2012 M61.00 MPH MIAMI-DADE FL MESONET
VIRGINIA KEY - SITE VIK - RECORDED A WIND GUST TO 53
KNOTS...OR 61 MPH. SITE ELEVATION APPROX. 70 FEET.
1215 PM FLOOD SUNRISE 26.17N 80.28W
05/24/2012 BROWARD FL TRAINED SPOTTER
MINOR STREET FLOODING REPORTED NEAR SAWGRASS MILLS MALL.
WATER DEPTH AROUND 6 INCHES.
&&
MJBLocal storm report, May 24, 12:47 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1247 PM EDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM MARINE TSTM WIND 8 SSE KEY BISCAYNE 25.59N 80.10W
05/24/2012 M43.00 MPH AMZ651 FL C-MAN STATION
FOWEY ROCKS C-MAN STATION RECORDED A WIND GUST TO 37
KNOTS...OR 43 MPH.
&&
MJBLocal storm report, May 24, 2:33 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM NON-TSTM WND GST 4 SE DOWNTOWN MIAMI 25.73N 80.16W
05/24/2012 M58.00 MPH AMZ630 FL MESONET
PEAK WIND GUST OF 50 KT...58 MPH...AT VIRGINIA KEY NOS
SITE. SUSTAINED WIND 39 KT AT 1254 PM EDT WITH SUSTAINED
WINDS OF 34 KT OR GREATER OBSERVED FROM 1254 PM TO 118 PM
EDT.
1255 PM NON-TSTM WND GST NORTH MIAMI 25.89N 80.18W
05/24/2012 M46.00 MPH MIAMI-DADE FL MESONET
PEAK WIND GUST OF 40 KT...46 MPH...AT WEATHER FLOW SITE
XNMI IN NORTH MIAMI.
1255 PM NON-TSTM WND GST N KEY BISCAYNE 25.69N 80.16W
05/24/2012 M62.00 MPH MIAMI-DADE FL MESONET
PEAK GUST OF 54 KT...62 MPH...AT WX FLOW SITE ON KEY
BISCAYNE. SUSTAINED WIND 33 KT...38 MPH.
0100 PM NON-TSTM WND GST 3 SW KEY BISCAYNE 25.66N 80.19W
05/24/2012 M58.00 MPH AMZ630 FL MESONET
PEAK WIND GUST OF 50 KT...58 MPH...AT WX FLOW SITE
BISCAYNE BAY LIGHT 20. SUSTAINED WINDS OF 34 KT...39
MPH...OR GREATER FROM 1235 PM EDT TO 130 PM EDT.
0100 PM NON-TSTM WND GST 4 ESE CORAL GABLES 25.71N 80.21W
05/24/2012 M50.00 MPH AMZ630 FL MESONET
PEAK WIND GUST OF 43 KT...50 MPH...AT WEATHER FLOW SITE
DINNER KEY LIGHT ON BISCAYNE BAY. SUSTAINED WIND OF 34
KT...39 MPH AT THIS TIME.
0125 PM NON-TSTM WND GST 4 SE FORT LAUDERDALE 26.08N 80.11W
05/24/2012 M45.00 MPH BROWARD FL MESONET
PEAK WIND GUST OF 34 KT...39 MPH...AT WEATHER FLOW SITE
NEAR PORT EVERGLADES. SUSTAINED WIND 33 KT...38 MPH.
0145 PM NON-TSTM WND GST 3 ESE FORT LAUDERDALE 26.11N 80.11W
05/24/2012 M39.00 MPH BROWARD FL MESONET
PEAK WIND GUST OF 34 KT...39 MPH...AT FORT LAUDERDALE
FIRE RESCUE STATION 49 ON FORT LAUDERDALE BEACH.
&&
MOLLEDALocal storm report, May 24, 2:36 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND DMG MIAMI BEACH 25.81N 80.13W
05/24/2012 MIAMI-DADE FL EMERGENCY MNGR
SEVERAL TREES DOWN ON MIAMI BEACH. ONE LARGE TREE DOWNED
NEAR MIAMI BEACH HIGH SCHOOL TEMPORARILY BLOCKED DADE
BOULEVARD. REST OF DOWNED TREES OF MEDIUM SIZE ALONG
OCEAN DRIVE.
&&
MOLLEDALocal storm report, May 24, 2:47 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT THU MAY 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM MARINE TSTM WIND 8 SSE KEY BISCAYNE 25.59N 80.10W
05/24/2012 M71 MPH AMZ651 FL C-MAN STATION
PEAK WIND GUST OF 62 KT...71 MPH...AT FOWEY ROCKS LIGHT.
ANEMOMETER ELEVATION 144 FEET ABOVE SEA LEVEL.
&&
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:25 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| May 24, 10:49 AM EDT | Special Marine Warning | MFL | 116 min | |
| May 24, 11:00 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| May 24, 11:29 AM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| May 24, 11:46 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 34 min |
| May 24, 12:33 PM EDT | Special Marine Warning | MFL | 117 min | |
| May 24, 12:46 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 44 min |
| May 24, 12:57 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| May 24, 1:13 PM EDT | High Wind Warning | MFL | Broward, Miami-Dade | 103 min |
| May 24, 1:19 PM EDT | Gale Warning | MFL | 3 hr | |
| May 24, 6:06 PM EDT | Special Marine Warning | MFL | 70 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.